Skip to Content

College of Arts & Sciences
Department of Statistics


Semiparametric Methods

Semiparametric methods

[Dimension reduction, case-control data analysis, finite mixture models]

 

Primary Theme: Yanyuan Ma, John Grego

Secondary Theme: Hanson, Lin, D. Wang, Lynch

Some publications

  • Ma, Y. and Carroll, R.J. (2006). Locally efficient estimators for semiparametric models with measurement error. Journal of the American Statistical Association, 101, 1465-1474.
  • Hanson, T. and Yang, M. (2007). Bayesian semiparametric proportional odds models. Biometrics, 63, 88-95.